In Reply [10]

Avinash K. Shetty, Charles R. Woods

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)517-518
Number of pages2
JournalPediatrics
Volume116
Issue number2
DOIs
Publication statusPublished - 01-12-2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health

Cite this

Shetty, A. K., & Woods, C. R. (2005). In Reply [10]. Pediatrics, 116(2), 517-518. https://doi.org/10.1542/peds.2005-0963